MathSciNet Relay Station
MathSciNet bibliographic data
MR285843 (44 #3060) 41.40
Lorentz, G. G.; Zeller, K. L. Monotone approximation by algebraic polynomials. Trans. Amer. Math. Soc. 149 1970 1–18.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement